Alert archive / California / Gale Watches in 2011
Gale Watch 3, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale watch at Apr 1, 2011, 2:35 AM PDT. It took effect at Apr 2, 2011, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 1, 2011, 2:35 AM PDT (09:35 UTC)
- In effect from
- Apr 2, 2011, 11:00 AM PDT
- Expired
- Apr 1, 2011, 1:41 PM PDT
- In force
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
632 WHUS76 KMTR 010935 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 235 AM PDT FRI APR 1 2011 PZZ540-011745- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/ /O.NEW.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/ /O.NEW.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 235 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ545-011745- /O.NEW.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/ /O.NEW.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 235 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ575-011745- /O.NEW.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/ /O.NEW.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 235 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY. A GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY EVENING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ560-011745- /O.NEW.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 235 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT SATURDAY MORNING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-011745- /O.NEW.KMTR.SC.Y.0230.110402T2100Z-110403T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 235 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-011745- /O.EXT.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/ /O.NEW.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 235 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY... ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT SATURDAY. * WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
3 follow-up statements
654 WHUS76 KMTR 011532 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 832 AM PDT FRI APR 1 2011 PZZ570-012345- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/ /O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 832 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING. * WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ540-012345- /O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/ /O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 832 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ545-012345- /O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/ /O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 832 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ575-012345- /O.CON.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/ /O.CON.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 832 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY EVENING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ560-012345- /O.CON.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 832 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT SATURDAY MORNING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-012345- /O.CON.KMTR.SC.Y.0230.110402T2100Z-110403T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 832 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
377 WHUS76 KMTR 011550 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 850 AM PDT FRI APR 1 2011 PZZ545-020000- /O.NEW.KMTR.RB.Y.0017.110401T1550Z-110402T0300Z/ /O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/ /O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 850 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ570-020000- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/ /O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 850 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SUNDAY MORNING. * WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ540-020000- /O.CON.KMTR.SC.Y.0230.110402T0300Z-110402T1800Z/ /O.CON.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 850 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH LATE SATURDAY NIGHT. * WINDS: 15 TO 25 KT POSSIBLY INCREASING TO 25 TO 35 KT SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ575-020000- /O.CON.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/ /O.CON.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 850 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY... ...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY. A GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY AFTERNOON. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY EVENING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERNATING THEIR PLANS. && $$ PZZ560-020000- /O.CON.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 850 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT SATURDAY MORNING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-020000- /O.CON.KMTR.SC.Y.0230.110402T2100Z-110403T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 850 AM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
416 WHUS76 KMTR 012041 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 141 PM PDT FRI APR 1 2011 PZZ545-020445- /O.EXT.KMTR.RB.Y.0017.000000T0000Z-110403T0000Z/ /O.EXT.KMTR.SC.Y.0230.110402T0300Z-110403T1200Z/ /O.CAN.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 141 PM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY... ...GALE WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELED THE GALE WATCH. THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL CONTINUE AT 15 TO 25 KT THROUGH SATURDAY NIGHT. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-020445- /O.EXT.KMTR.SC.Y.0230.110402T0300Z-110403T1200Z/ /O.CAN.KMTR.GL.A.0003.110402T1800Z-110403T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 141 PM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY... ...GALE WATCH IS CANCELED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELED THE GALE WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 8 PM THIS EVENING TO 5 AM PDT SUNDAY. * WINDS: 15 TO 25 KT THROUGH SATURDAY NIGHT. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-020445- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110402T1800Z/ /O.UPG.KMTR.GL.A.0003.110402T1800Z-110403T1800Z/ /O.NEW.KMTR.GL.W.0009.110402T1800Z-110403T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 141 PM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SATURDAY. * WINDS: 15 TO 25 KT INCREASING TO 25 TO 35 KT BY LATE SATURDAY MORNING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE EXPECTED. MARINERS SHOULD EXERCISE EXTREME CAUTION. && $$ PZZ575-020445- /O.CON.KMTR.SC.Y.0230.110402T0300Z-110403T0000Z/ /O.UPG.KMTR.GL.A.0003.110403T0000Z-110404T0000Z/ /O.NEW.KMTR.GL.W.0009.110403T0000Z-110403T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 141 PM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY... ...GALE WARNING IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM PDT SATURDAY. * WINDS: 10 TO 20 KT INCREASING TO 15 TO 25 KT THIS EVENING. WINDS WILL POSSIBLY CONTINUE TO INCREASE TO 25 TO 35 KT SATURDAY EVENING. * SEAS: WILL BUILD AND BECOME STEEP AS THE WINDS INCREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE EXPECTED. MARINERS SHOULD EXERCISE EXTREME CAUTION. && $$ PZZ565-020445- /O.EXT.KMTR.SC.Y.0230.110403T0000Z-110403T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 141 PM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT SATURDAY EVENING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-020445- /O.CON.KMTR.SC.Y.0230.110402T1800Z-110403T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 141 PM PDT FRI APR 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM SATURDAY TO 5 AM PDT SUNDAY. * WINDS: INCREASING TO 15 TO 25 KT BY LATE SATURDAY MORNING. * SEAS: CONDITIONS WILL DETERIORATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale watch went out at Apr 1, 2:30 AM PDT, 5 minutes earlier.
Area forecast discussion, Apr 1, 2:30 AM PDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
230 AM PDT FRI APR 1 2011
.DISCUSSION...AS OF 2:30 AM PDT FRIDAY...IT IS VERY MILD THIS
MORNING ACROSS THE CWA. IN FACT TEMPERATURES HAVE WARMED SINCE
MIDNIGHT HERE IN MONTEREY AND IT IS 60 DEGREES NOW. AROUND THE
DISTRICT TEMPERATURES ARE CURRENTLY RANGING FROM THE MID 50S TO
LOWER 60S...GENERALLY A FEW DEGREES WARMER THAN YESTERDAY AT THIS
TIME. THE UPPER RIDGE THAT HAS BROUGHT RECORD WARMTH TO THE AREA
WILL BEGIN WEAKENING AND EDGE EASTWARD TODAY AS AN UPPER TROUGH
APPROACHES THE COAST FROM THE WEST. THIS TROUGH WILL SWITCH THE
WIND DIRECTION FROM OFFSHORE TO ONSHORE AND ALSO BRING SHARPLY
COOLER TEMPERATURES TO THE AREA. HIGHS TODAY ARE EXPECTED TO BE JUST
SLIGHTLY COOLER THAN THOSE ON THURSDAY...BUT BY SATURDAY HIGHS ARE
EXPECTED TO BE 10 TO 15 DEGREES COOLER THAN THOSE TODAY. MOISTURE
WITH THIS TROUGH SHOULD REMAIN TO THE NORTH...BUT A SLIGHT CHANCE
OF RAIN IS STILL POSSIBLE ACROSS MAINLY THE NORTH BAY ON SATURDAY
AND SATURDAY NIGHT. BY SUNDAY HIGH PRESSURE WILL BEGIN REBUILDING
OVER THE EASTERN PACIFIC WITH WARMER TEMPERATURES AGAIN BY MONDAY
AND TUESDAY. ANOTHER WEAK TROUGH TO BRING RAIN CHANCES TO THE
DISTRICT ON WEDNESDAY WITH ANOTHER SYSTEM POSSIBLE FOR LATE IN THE
WEEK.
&&
.MARINE...AS OF 2:30 PM PDT THURSDAY...A STORM SYSTEM WILL MOVE
THROUGH EARLY IN THE WEEKEND FOLLOWED BY BUILDING HIGH PRESSURE ON
SATURDAY. MODEL GUIDANCE CONTINUES TO SHOW THAT NORTHERLY WINDS WILL
INCREASE RAPIDLY SATURDAY AFTERNOON...WITH GALE FORCE GUSTS TO 35
KNOTS POSSIBLE. THE STRONGEST WINDS WILL OCCUR OVERNIGHT SATURDAY
INTO SUNDAY AFTERNOON...WITH GALE FORCE GUSTS TO OVER 40 KNOTS
POSSIBLE. STRONGEST WINDS WILL BE OVER THE OUTER WATERS. WINDS WILL
REMAIN STRONG THROUGH AT LEAST MONDAY MORNING BEFORE DIMINISHING
SIGNIFICANTLY.
IN ADDITION TO STRONG WINDS...NORTH TO NORTHWEST SEAS WILL BUILD
THROUGH THE WEEKEND. THE LARGEST SWELLS WILL OCCUR OVERNIGHT
SATURDAY NIGHT INTO SUNDAY...WHEN COMBINED SEAS REACH 15 TO 17 FEET.
SEAS WILL BEGIN TO SUBSIDE LATE SUNDAY INTO MONDAY.
WEATHER CONDITIONS OVER THE COASTAL WATERS WILL BE HAZARDOUS TO
MARINERS OVER THE WEEKEND. STRONG WINDS AND CHAOTIC SEAS WILL OCCUR
AND MARINERS ARE URGED TO MONITOR THE FORECAST FOR THE LATEST
INFORMATION.
&&
.AVIATION...AS OF 10:30 PM PDT THURSDAY...VFR. LIGHT WINDS.
VICINITY OF KSFO...VFR.
KSFO BRIDGE APPROACH...VFR.
MONTEREY BAY AREA TERMINALS...VFR.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...PT ARENA TO PIGEON PT 10-60 NM.
...PT ARENA TO PT REYES 0-10 NM.
&&
PUBLIC FORECAST: SIMS
AVIATION/MARINE: 17The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 2:35 AM PDT | Small Craft Advisory | MTR | 3 days | |
| Apr 1, 8:50 AM PDT | Small Craft Advisory for Rough Bar | MTR | 66 hr | |
| Apr 1, 1:41 PM PDT | Gale Warning | MTR | 48 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.